# SDR AALA202011179006

- Difficulty date: November 16, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 41,056 hours, 14,835 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Proximity Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DID NOT PASS OPERATIONAL TEST DOOR SWITCH POWER SUPPLIES WITH EMERGENCY EXIT LIGHT SWITCH (4WL) WHEN CIRCUIT BREAKERS 13WN (P10) AND 15WN( P11) ARE OPEN ON DOOR 834.  PERFORMED CLEANING IN THE CONNECTORS PROXIMITY SWITCHES 61WV1, 21WV1 AND 6WN.
